# SDR CALA2019072401226

- Difficulty date: July 18, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 77,816 hours, 9,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACE THE EMERGENCY LIGHT POWER SUPPLY CHARGER ON M33409 REF NON-ROUTINE NR 9483398, SPEC NR B777- 33-3-7019. REPLACED POWER SUPPLY CHARGER ON M33409 & POWER SUPPLY BATTERY PACK CAPACITY CHK FOUND ''NORMAL'' AS PER AMM 33-51-06-960-803 & AMM 33-51-06-200-801 REV.86.
